# SDR ASAA9780242

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 108109
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE THREE FORWARD EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  REPLACED HARNESS AT THIRD TRACK LIGHT AND LIGHTS OPERATED NORMALLY.  (M)
